Title

Parallel Coloring Of Graphs - 2 Approximate Algorithms

Authors

Authors

S. K. Das;N. Deo

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

Int. J. Comput. Math.

Keywords

Mathematics, Applied

Journal Title

International Journal of Computer Mathematics

Volume

27

Issue/Number

3-4

Publication Date

1-1-1989

Document Type

Article

Language

English

First Page

147

Last Page

158

WOS Identifier

WOS:A1989U297800003

ISSN

0020-7160

Share

COinS